# SDR AALA971957

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND FORWARD E/E DOOR LOCK ON FUSELAGE.  INSTALLED NEW FORWARD E/E DOOR FRAME STATION 420, STRINGER 28R TO 28L.  (M)
